Items where Author is "Szabados, József"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Jump to: Article | Monograph
Number of items: 6.


Kroó, András and Szabados, József (2016) Inverse polynomial mappings and interpolation on several intervals. JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS, 436 (2). pp. 1165-1179. ISSN 0022-247X

Lukashov, A. L. and Szabados, József (2016) The order of Lebesgue constant of Lagrange interpolation on several intervals. PERIODICA MATHEMATICA HUNGARICA, 72 (2). pp. 103-111. ISSN 0031-5303

Della Vecchia, Biancamaria and Mastroianni, Giuseppe and Szabados, József (2015) A Weighted Generalization of Szász-Mirakyan and Butzer Operators. Mediterranean Journal of Mathematics, 12. pp. 433-454. ISSN 1660-5446

Kroó, András and Szabados, József (2014) On Multivariate Incomplete Polynomials on Starlike Domains. CONSTRUCTIVE APPROXIMATION, 39 (2). pp. 397-419. ISSN 0176-4276


Kroó, András and Szabados, József (2009) Extremalis problémák többváltozós és súlyozott polinomokra = Extremal problems for multivariate and weighted polynomials. Project Report. OTKA.

Vértesi, Péter and Gróf, József and Győrvári, János and Hermann, Tamás and Szabados, József (2007) Approximációelméleti kérdések. Klasszikus és súlyozott eset. = Problems in approximation theory. Classical and weighted cases. Project Report. OTKA.

This list was generated on Mon Aug 20 13:29:46 2018 CEST.